# SDR SWIA200412938

- Difficulty date: February 22, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 10,416 hours, 8,443 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM 2 WILL NOT TEST CORRECTLY.  ROCKER SWITCH DISENGAGES STAB 2.  REMOVED AND REPLACED STAB MOTOR CONTROL UNIT AND HORIZONTAL ACTUATOR IAW MM 27-40-00, 27-48-00 & RII CARD 27-415.
